MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUPERC PERCUTANEOUS DILATION KIT WITH SINGLE STAGE DILATOR AND 9.0 M; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUPERC PERCUTANEOUS DILATION KIT WITH SINGLE STAGE DILATOR AND 9.0 M; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 101/563/090
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D5: operator of device is unknown.E2 - incorrect due to system limitations.Initial reporter was the account sales representative.H3 - other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when the purchased product arrived, the operator checked it and found a sample sticker on the box.No patient involvement reported.There was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D9: 25-dec-2023.H3 and h6 - evaluation codes: updated.Device evaluation: (b)(4) unopened packages were returned with original packaging.There were sample labels label on each unit box.The complaint was confirmed.The inspection worker misunderstood the procedure.Although he was not instructed to attach a sample sticker, he misunderstood that a sample sticker would be attached if he filled out the address, so he ended up attaching a sample sticker.Root cause was attributed to packaging.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.Action taken: sample stickers were removed from the inspection table.The operation has been changed to attaching the required number of sample stickers to the picking list when sorting it.

Brand Name
PORTEX BLUPERC PERCUTANEOUS DILATION KIT WITH SINGLE STAGE DILATOR AND 9.0 M
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucka 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18545686
Report Number3011237704-2024-00019
Device Sequence Number8914982
Product Code JOH
UDI-Device Identifier15019517103427
UDI-Public(01)15019517103427(17)260522(10)4384984
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/22/2026
Device Catalogue Number101/563/090
Device Lot Number4384984
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown